# SDR CALA9801975

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 3830 · Waste Disposal System
- Part: Service Panel
- Condition: Corroded
- Location: Rt Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FORWARD LAV SERVICE PANEL CORRODED AND DRAIN HANDLE WAS BROKEN.  THE PANEL WAS REMOVED AND A NEW PANEL WAS INSTALLED IAW SRM 51-10-1 AND 51-10-2.
